# SDR 7AHR20130129014

- Difficulty date: January 29, 2013
- Submitted: January 29, 2013
- Operation: General aviation
- Aircraft: N842AL
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 68,422 hours, 68,390 cycles
- Engine: Pwa JT8D17
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Zone 400
- Part time: 68,422 hours, 68,390 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE COWL WORN. INSTALLED REPAIR DOUBLER IAW SRM 51-30-2.  FABRICATED AND INSTALLED NEW REPAIR DOUBLER ON THE RT ENGINE COWL IAW SRM 51-40-3.
